MAUDE Adverse Event Report: BIOMET 3I CERTAIN GOLD-TITE LARGE HEXED SCREW; DENTAL SCREW

BIOMET 3I CERTAIN GOLD-TITE LARGE HEXED SCREW; DENTAL SCREW
Model Number ILRGHG
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Date of event unknown / not provided.Pma/510(k) number: k072642.
 
Event or Problem Description
It was reported screw fractured.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: g7: type of report, follow-up number.H3: device evaluated by manufacturer: change ¿no' to 'yes'.A certain® gold-tite® large hexed screw (ilrghg) was not returned.Since product has not been returned, visual/functional evaluation could not be performed.The investigation has been performed based on the available information.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.No pre-existing conditions were noted on the complaint.The reported device was located and length of use is unknown.Pictures or x-ray images were not provided.Dhr review was completed for the subject lot number (1203736).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (lot) for similar event and no other complaint was identified.August post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction could not be verified and the reported event was non-verifiable.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN GOLD-TITE LARGE HEXED SCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10395182
Report Number0001038806-2020-01125
Device Sequence Number2605610
Product Code DZE
UDI-Device Identifier00844868006121
UDI-Public(01)00844868006121(17)220112(10)1203736(241)ILRGHG
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K972444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2022
Device Model NumberILRGHG
Device Catalogue NumberILRGHG
Device Lot Number1203736
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/24/2020
Supplement Date Received by Manufacturer10/14/2020
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1